Вл.Д. Мазуров, А.И. Смирнов. Критерий существования сохраняющих управлений задачи оптимальной эксплуатации системы с бинарной структурой ... С. 101-117

УДК 519.853+517.988.523

MSC: 47N05, 37N25, 37N40

DOI: 10.21538/0134-4889-2020-26-3-101-117

Исследования поддержаны грантом РФФИ (проект 19-07-01243).

Ранее авторами была доказана эквивалентность задачи устойчивой эксплуатации системы возобновляемых ресурсов некоторой задаче математического программирования. В данной статье изучаются свойства отображения, описывающего зависимость вектора состояния системы от управляющего воздействия. В частном случае структурированной популяции, описываемой бинарной моделью Лесли, охарактеризованы условия на целевую функцию, при которых существуют сохраняющие все структурные подразделения системы оптимальные управления. При этом используется обобщение классического понятия неразложимости отображения — понятие локальной неразложимости.

Ключевые слова: оптимальная эксплуатация популяций, сохраняющие управления, неразложимое отображение, вогнутое программирование

СПИСОК ЛИТЕРАТУРЫ

1.   The state of world fisheries and aquaculture 2018. Meeting the sustainable development goals. FAO-2018. Rome: UNO, 2018. 210 p.

2.   The state of the world’s forests 2018. Meeting the sustainable development goals. FAO-2018. Rome: UNO, 2018. 118 p.

3.   Wallmo K., Bisack K. D., Lew D. K., Squires D. E. Editorial: The Economics of protected marine species: Concepts in research and management // Front. Mar. Sci. 2016. Vol. 3. P. 1–2. doi: 10.3389/fmars.2016.00183 

4.   De Lara M., Doyen L. Sustainable management of natural resources. Mathematical models and methods. Berlin; Heidelberg: Springer-Verlag, 2008. 266 p. doi: 10.1007/978-3-540-79074-7 

5.   Usher M. B. A matrix approach to the management of renewable resources, with special reference to selection forests // J. Appl. Ecol. 1966. Vol. 3, no. 2. P. 355–367. doi: 10.2307/2401258 

6.   Williamson M. H. Introducing students to the concepts of population dynamics // Proc. British Ecological Society symposium “The teaching of ecology”. Oxford: Blackwell, 1967. P. 169–175.

7.   Dunkel G. M. Maximum sustainable yields // SIAM J. Appl. Math. 1970. Vol. 19, no. 2. P. 367–378. doi: 10.1137/0119035 

8.   Doubleday W. G. Harvesting in matrix population model // Biometrics. Vol. 31, no. 1. 1975. P. 189–200. doi: 10.2307/2529719 

9.   Reed W. J. Optimum age-specific harvesting in a nonlinear population model // Biometrics. 1980. Vol. 36, no. 4. P. 579–593. doi: 10.2307/2556112 

10.   Getz W. M. The ultimate-sustainable-yield problem in nonlinear age-structured populations // Math. Biosci. 1980. Vol. 48, no. 3-4. P. 279–292. doi: 10.1016/0025-5564(80)90062-0 

11.   Grey D. R. Harvesting under density-dependent mortality and fecundity // J. Math. Biol. 1988. Vol. 26, no. 2. P. 193–197. doi: 10.1007/BF00277732 

12.   Getz W. M., Haight R. G. Population harvesting: Demographic models of fish, forest and animal resources. Princeton: Princeton University Press, New Jersey, 1989. 391 p.

13.   Caswell H. Matrix population models: Construction, analysis, and interpretation. 2nd ed. Sunderland: Sinauer Associates, Inc. Publishers, 2001. 722 p.

14.   Lefkovitch L. P. The study of population growth in organisms grouped by stages // Biometrics. 1965. Vol. 21, no. 1. P. 1–18. doi: 10.2307/2528348 

15.   Caswell H., de Vries C., Hartemink N., Roth G., van Daalen  S. F. Age-stage classified demographic analysis: a comprehensive approach // Ecological Monographs. 2018. Vol. 88, no. 4. P. 560–584. doi: 10.1002/ecm.1306 

16.   Goodman L. A. The analysis of population growth when the birth and death rates depend upon several factors // Biometrics. 1969. Vol. 25, no. 4. P. 659–681. doi: 10.2307/2528566 

17.   Rogers A. Applied multiregional demography: migration and population redistribution. Cham: Springer, 114 p. 2015. doi: 10.1007/978-3-319-22318-6 

18.   Фрисман Е. Я., Кулаков М. П., Ревуцкая О. Л., Жданова О. Л., Неверова Г. П. Основные направления и обзор современного состояния исследований динамики структурированных и взаимодействующих популяций // Компьютерные исследования и моделирование. 2019. Т. 11, № 1. С. 119—151. doi: 10.20537/2076-7633-2019-11-1-119-151 

19.   Смирнов А. И. О некоторых нелинейных обобщениях модели Лесли, учитывающих эффект насыщения // Вестник УИЭУиП. 2010. №4(13). С. 98-101.

20.   Mazurov Vl. D., Smirnov A. I. On the reduction of the optimal non-destructive system exploitation problem to the mathematical programming problem // Proc. of VIII International Conf. on Optimization and Applications (OPTIMA-2017) / eds. Yu. G. Evtushenko et al. 2017. P. 392–398.

21.   Mazurov Vl. D., Smirnov A. I. Properties of admissible set of an optimal non-destructive system exploitation problem in some general formalization // Proc. of the School-Seminar on Optimization Problems and their Applications (OPTA-SCL 2018) / eds. S. Belim S. et al. Omsk, 2018. P. 359-371.

22.   Smirnov A. I., Mazurov Vl. D. On existence of optimal non-destructive controls for ecosystem exploitation problem applied to a generalization of Leslie model // Proc. of IX Internat. Conf. on Optimization and Applications (OPTIMA-2018) / eds. Yu. G. Evtushenko et al. (Supplementary Volume). 2018. P. 199–213. doi: 10.12783/dtcse/optim2018/27933 

23.   Рокафеллар Р. Выпуклый анализ. М.: Мир, 1973. 469 с.

24.   Никайдо Х. Выпуклые структуры и математическая экономика. М.: Мир, 1972. 518 c.

25.   Smirnov A. I., Mazurov Vl. D. Generalization of controls bimodality property in the optimal exploitation problem for ecological population with binary structure // Proc. Internat. Conf. on Optimization and Applications (OPTIMA 2019): Optimization and Applications / eds. M. Jacimovic et al.  2020. P. 206–221. (Ser. Communications in Computer and Information Science; vol. 1145.) doi: 10.1007/978-3-030-38603-0_16 

Поступила 11.06.2020

После доработки 20.07.2020

Принята к публикации 24.07.2020

Мазуров Владимир Данилович
д-р физ.-мат. наук, ведущий науч. сотрудник
Институт математики и механики им. Н.Н.Красовского УрО РАН
г. Екатеринбург
e-mail: mazurov@imm.uran.ru

Смирнов Александр Иванович
канд. физ.-мат. наук, старший науч. сотрудник
Институт математики и механики им. Н.Н.Красовского УрО РАН
г. Екатеринбург
e-mail: asmi@imm.uran.ru

Ссылка на статью: Вл.Д. Мазуров, А.И. Смирнов. Критерий существования сохраняющих управлений задачи оптимальной эксплуатации системы с бинарной структурой // Тр. Ин-та математики и механики УрО РАН. 2020. Т. 26, № 3. С. 101-117

English

Vl.D. Mazurov, A.I. Smirnov. A criterion for the existence of nondestructive controls in the problem of optimal exploitation of an ecosystem with a binary structure

Earlier the authors proved the equivalence of a proposed formulation of a renewable ecoresource sustainable exploitation problem (based on representing the exploited ecosystem by a discrete dynamic system) and a certain mathematical program. In this paper we prove the concavity of a map describing the dependence of the state vector of the ecosystem on the control in the case where the step operator of the dynamic system is concave. In the particular case of a structured ecosystem described by Leslie’s binary model, conditions for the objective function are characterized under which there are optimal controls preserving all structural divisions of the system. In this case, we used the notion of local irreducibility, which generalizes the classical notion of map irreducibility.

Keywords: rational exploitation of ecosystems, optimal nondestructive controls, irreducible map, concave programming

Received June 11, 2020

Revised July 20, 2020

Accepted July 24, 2020

Funding Agency: This work was supported by the Russian Foundation for Basic Research (project no. 19-07-01243).

Vladimir Danilovich Mazurov, Dr. Phys.-Math. Sci. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108 Russia, e-mail: mazurov@imm.uran.ru

Aleksandr Ivanovich Smirnov, Cand. Sci. (Phys.-Math.), Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108 Russia, e-mail: asmi@imm.uran.ru

Cite this article as: Vl.D. Mazurov, A.I. Smirnov. A criterion for the existence of nondestructive controls in the problem of optimal exploitation of an ecosystem with a binary structure, Trudy Instituta Matematiki i Mekhaniki URO RAN, 2020, vol. 26, no. 3, pp. 101–117.

[References -> on the "English" button bottom right]